# SDR EISA98211

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WILL NOT RETRACT, INDICATORS SHOW RIGHT MAIN GEAR UNSAFE AND RIGHT DOOR OPEN WHEN HANDLE IS MOVED TO OFF RIGHT MAIN SHOWS IMMEDIATE GREEN.  FOUND BOLTS LOOSE ON RIGHT GEAR DOOR ACTUATOR FITTINGS.  TIGHTENED BOLTS TO PROPER TORQUE, RIGGED DOOR OPS CHECK GOOD PER MM 32-12-1 PAGE 504.  (M)
